# SDR GTIA2024071238230

- Difficulty date: July 12, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 60,590 hours, 27,732 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FUEL CHECK IN FLIGHT FUEL CHECK SHOWED APPROX 1000 LBS DIFFERANCE BETWEEN BOTH TANKS. APPEARED RIGHT TANK HAS POSSIBLE LEAK ( ECAM FUEL PAGE INDICATIONS FUEL QUANTITY INNER TANK A319/A320 )-VERIFIED CORRECT FUEL ON BOARD USING MAGNETIC LEVEL INDICATORS IAW AMM 28-40-00 PRIOR TO FLIGHT. A/C OK FOR SVC.
